# SDR AALA202003199020

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 59,869 hours, 29,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5323077820002C0
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FORWARD CARGO DOOR CUT OUT SEAL STRAP AT FR 27 AND S39R NEAR THE FORWARD LOCK FITTING. REPLACED SEAL STRAP PER SRM 51-42-11.
